| Model Number |
DBEC-125M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
Event or Problem Description
It was reported that during a coronary orbital atherectomy procedure, a slow flow event occurred after using a csi orbital atherectomy device (oad).The target lesion was 90% stenotic, 30mm in length and was located in the mid-to-distal left anterior descending (lad) artery.The physician used a 7fr introducer sheath and a workhorse guide wire to access the lesion.The physician exchanged the workhorse guide wire for a csi guide wire and loaded the oad onto it.The physician performed twelve runs at low speed for a total run time of 300 seconds.The physician then performed four runs at high speed for a total run time of 85 seconds.Post-atherectomy angiography revealed slow flow.The physician resolved the event and completed the procedure via balloon angioplasty and stent deployment.The patient status remained stable throughout the procedure.The device was discarded and is not available for analysis.